# SDR 5300010503

- Difficulty date: January 5, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- Engine: Pwa PW545A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 913723
- Part serial: 621
- Condition: Worn
- Location: Rt Engine
- Part time: 52 hours, 37 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC BEARING CAUTION ON RIGHT ENGINE ILLUMINATED.
